MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE SHALTONI IR PACK (SRUTB)619; RADIOGRAPHIC CONTRAST TRAY

MEX03 MEXICO-JUAREZ PRESOURCE SHALTONI IR PACK (SRUTB)619; RADIOGRAPHIC CONTRAST TRAY
Model Number SAN44SRUTB
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record for lot# 20191112-23-sh revealed the product was finished on november 15th, 2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.150g / 10 pieces.No sample was available at the time of the investigation.According to the supplier, operating room towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(b)(4).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.Results of the investigation revealed no abnormal situation occurred in production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.No action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported the surgical towel pwtb04-stm, included in this kit san44srutb are leaves fragments on the wires and catheters during arteriogram procedure.No injury or adverse effect reported.No patient demographics were provided upon request.

Brand Name
SHALTONI IR PACK (SRUTB)619
Common Device Name
RADIOGRAPHIC CONTRAST TRAY
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key11639507
Report Number1423537-2021-00622
Device Sequence Number16919047
Product Code OIO
UDI-Device Identifier10888439526622
UDI-Public10888439526622
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN44SRUTB
Device Catalogue NumberSAN44SRUTB
Device Lot Number375878
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/09/2021
Patient Sequence Number1